Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 79, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 25, 2010, 5:24 PM CDT for 4 counties in Mississippi. It was in force for 106 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2010, 5:24 PM CDT (22:24 UTC)
- Expired
- Jul 25, 2010, 7:10 PM CDT
- In force
- 106 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Attala County, MS, Carroll County, MS, Holmes County, MS, Montgomery County, MS
The radar
The Columbus AFB radar (KGWX), 130 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2501 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
261
WGUS54 KJAN 252224
FFWJAN
MSC007-015-051-097-260030-
/O.NEW.KJAN.FF.W.0079.100725T2224Z-100726T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
524 PM CDT SUN JUL 25 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ATTALA COUNTY IN CENTRAL MISSISSIPPI...
EASTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF DURANT...
SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF WINONA...
* UNTIL 730 PM CDT
* AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
11 MILES SOUTHEAST OF POPLAR CREEK TO 7 MILES SOUTHEAST OF
POSSUMNECK...OR ALONG A LINE EXTENDING FROM 19 MILES NORTHEAST
OF KOSCIUSKO TO KOSCIUSKO. THE STORMS WERE MOVING TO THE NORTH
AROUND 20 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF
ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST HOUR.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3368 8951 3347 8951 3346 8938 3344 8941
3345 8943 3344 8945 3319 8946 3291 8987
3307 9012 3342 8978 3368 8979
$$
OLB2 follow-up statements
383
WGUS74 KJAN 252348
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CDT SUN JUL 25 2010
MSC007-015-051-097-260030-
/O.CON.KJAN.FF.W.0079.000000T0000Z-100726T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL MS-MONTGOMERY MS-HOLMES MS-ATTALA MS-
648 PM CDT SUN JUL 25 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTH
CENTRAL ATTALA...EAST CENTRAL HOLMES...WESTERN MONTGOMERY AND EASTERN
CARROLL COUNTIES...
AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING HEAVY RAIN ALONG A LINE EXTENDING
FROM 20 MILES EAST OF VAIDEN TO 16 MILES SOUTHEAST OF BOWLING GREEN.
THE STORMS WERE MOVING TO THE NORTHEAST AROUND 20 MPH. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST HOUR.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EMORY...MCMILLAN...WINONA...LEXINGTON AND DUCK HILL
RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT HOUR WITH
AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3368 8962 3345 8968 3326 8952 3310 8993
3309 9001 3307 9012 3342 8978 3368 8979
$$
OLB152
WGUS74 KJAN 260010
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
710 PM CDT SUN JUL 25 2010
MSC007-015-051-097-260020-
/O.CAN.KJAN.FF.W.0079.000000T0000Z-100726T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL MS-MONTGOMERY MS-HOLMES MS-ATTALA MS-
710 PM CDT SUN JUL 25 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL
ATTALA...EAST CENTRAL HOLMES...WESTERN MONTGOMERY AND EASTERN CARROLL
COUNTIES...
LAT...LON 3368 8962 3345 8968 3326 8952 3310 8993
3309 9001 3307 9012 3342 8978 3368 8979
$$
OLBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 3:45 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 25, 3:45 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 345 PM CDT SUN JUL 25 2010 .SHORT TERM...DECAY OF EARLIER THUNDERSTORM CLUSTER (MCS) OVER SOUTHEAST MISSISSIPPI LEFT A MARK ON THE REGION. ASSOCIATED DIVERGENT LOWER ATMOSPHERIC FLOW AND HIGHER PRESSURE PROVIDED AN ENVIRONMENT NOT SUPPORTIVE FOR MUCH CONVECTION OUTSIDE OF EARLIER ACTIVITY IN SOUTHEAST MS. THIS...DESPITE THE USUALLY VERY FAVORABLE CONVECTIVE AIRMASS SUGGESTED BY THE OBSERVED 2.3 INCH PRECIPITABLE WATER VALUES OFF THE MORNING JAN SOUNDING. ALSO A HINDRANCE TO CONVECTION THUS FAR IS THE FACT THE EARLIER CLOSED CIRCULATION THAT WAS THE REMNANTS OF BONNIE HAS COMPLETELY DISSIPATED AND THE LOW LEVEL ATMOSPHERIC FLOW IS TRYING REORGANIZE INTO A MORE COHERENT LOW LEVEL TROUGH. ALL THE ABOVE NEGATIVE FACTORS ARE SLOWLY TRYING TO BE ALLEVIATED THIS AFTERNOON AND THERE IS STILL A WINDOW THROUGH EARLY THIS EVENING WHERE AT LEAST SCATTERED SHOWERS AND STORMS COULD FORM. IN FACT...THERE IS ALSO POTENTIAL FOR NIGHTTIME CONVECTION TO PERSIST IN NORTHWEST ZONES AS MAXIMIZED LOW LEVEL CONVERGENCE INTERCEPTS MODEST MOISTURE TRANSPORT FROM THE GULF. ANY THUNDERSTORMS (ESPECIALLY THROUGH EARLY THIS EVENING IN NORTHERN ZONES WHERE HEAT IS GREATEST) COULD BE SOMEWHAT VIGOROUS WITH TORRENTIAL DOWNPOURS...ALTHOUGH ORGANIZED SEVERE WEATHER OR FLASH FLOODING IS NOT ANTICIPATED AT THIS POINT. THE COMPLICATED WEATHER SITUATION TODAY WILL THANKFULLY BE A LITTLE MORE STRAIGHTFORWARD MONDAY AND TUESDAY. THROUGH THIS PERIOD EXPECT THE GULF TO BE "OPEN" WITH MODEST SOUTHERLY FLOW CONTINUING TO IMPORT LOTS OF MOISTURE (2+ INCH PW VALUES) NORTH INTO THE LOWER MS VALLEY. THE NASTY SUBTROPICAL RIDGE CENTER WILL BE SHUNTED JUST A BIT TO OUR EAST...BUT SHOULD BE HELD THERE THROUGH TUESDAY AS WATER VAPOR REVEALS ANOTHER TUTT LOW THAT WILL BE SQUEEZING UP THE WEST SIDE OF THE ANTICYCLONE. THIS SITUATION SHOULD SUPPORT ABOVE NORMAL DIURNAL SHOWER AND THUNDERSTORM ACTIVITY (AS LATEST MAV GUIDANCE SUGGESTS). THERE WILL BE A LITTLE BIT OF SHEAR IN THE ATMOSPHERE THAT WOULD BE WORRISOME FOR INTENSE STORMS IF HIGH INSTABILITY WAS PRESENT. FORTUNATELY...INSTABILITY SHOULD NOT BE VERY HIGH GIVEN TAME ATMOSPHERIC LAPSE RATES EXPECTED. ALSO WORTH NOTING IS THE POTENTIAL FOR HEAVY DOWNPOURS GIVEN HIGH MOISTURE AND GOOD SOUTHERLY FLOW TO INITIATE AND PROPAGATE NORTH RATHER SOLID CONVECTION ALONG SEA BREEZE FRONTS. HOWEVER...SINCE ACTIVITY SHOULD BE EXHIBITING MOVEMENT THE RISK OF TRUE FLASH FLOODING DOES NOT LOOK PARTICULARLY HIGH. FORTUNATELY...THE HEAT (THAT HAS MANAGED TO HOLD ON FOR ONE MORE DAY IN MY NORTHEAST ZONES) SHOULD BE KEPT IN CHECK A BIT OVER THE NEXT FEW DAYS...ESPECIALLY SOUTH OF I-20. STILL COULD SEE SOME SOME HIGH IN THE MID 90S DELIVERING HEAT INDEX VALUES NEAR 100 FOR SOME NORTHERN SECTIONS THE NEXT TWO DAYS. BUT THIS IS BETTER THAN THE 105-110 HEAT INDEX VALUES OBSERVED THIS AFTERNOON IN NORTHWEST ZONES (WHERE A HEAT ADVISORY IS IN EFFECT THROUGH 8 PM). /BB/ && .PREV DISCUSSION... /ISSUED 330 AM CDT SUN JUL 25 2010/ LONG TERM(TUESDAY THROUGH SUNDAY)...THE PRIMARY WEATHER CONCERNS WILL BE THE TROPICAL MOISTURE COMING FROM THE REMNANTS OF WHAT WAS BONNIE AND OTHER TROPICAL INFLOW FROM THE GULF...FOLLOWED BY THE UPPER RIDGE REGAINING ITS GRIP ON THE REGION. ALSO WITH THE UPPER RIDGE REBUILDING OVER THE REGION THIS MAY BRING ANOTHER ROUND OF EXCESSIVE HEAT ADVISORIES. ONCE THE REMNANTS OF BONNIE MOVES FARTHER INLAND...THE MODELS CONTINUE TO SHOW PLENTY OF TROPICAL MOISTURE FLOWING INTO THE ARKLAMISS REGION. THERE WILL BE A CHANCE OF RAIN FOR TUESDAY THROUGH THURSDAY. ON FRIDAY THROUGH SUNDAY THE UPPER RIDGE WILL REGAINS ITS GRIP ACROSS THE REGION. THE GFS SEEMS TO OVER FORECAST THE CLOUD COVER AND RAIN CHANCES AROUND THE UPPER RIDGE AS IT TRIES TO KEEP MOVING THE RIDGE AROUND AND BRING IN DISTURBANCES IN NORTHWEST FLOW. PREFER TO GO WITH THE CANADIAN...ENSEMBLES AND THE EUROPEAN SOLUTIONS FOR LESS RAIN CHANCES WITH THE UPPER RIDGE. AS THE UPPER RIDGE BUILDS LATER IN THE WEEK OUR CHANCES OF RAIN WILL BEGIN TO GO DOWN FOR THURSDAY THROUGH SUNDAY. THIS WILL CAUSE OUR CONVECTION TO BECOME MORE DIURNAL. THE GFS CONTINUES TO SUGGESTS THERE WILL BE PLENTY OF CLOUDS AROUND...SO LOOKING FOR MORE WARM ADVECTION/TROPICAL ACTIVITY THROUGH TUESDAY AND WEDNESDAY OF NEXT WEEK. SO WITH THIS IN MIND PUT IN DRYER POPS FOR FRIDAY THROUGH SUNDAY. CONTINUED TO KEEP TUESDAY AND WEDNESDAY HIGHS A LITTLE LOWER WITH THE CLOUD COVER AND CHANCES OF RAIN. OTHERWISE WENT WITH A COMBO OF MEX...GMOS AND MEN GUIDANCE. TEMPS WILL GRADUALLY RISE FROM THE LOWER TO MIDDLE 90S TO THE MIDDLE AND UPPER 90S FOR FRIDAY THROUGH SUNDAY AS THE UPPER RIDGE REBUILDS OVER THE REGION. FOR FRIDAY THROUGH SUNDAY HEAT INDEXES WILL PUSH FROM 105 TO NEAR 109...WHICH MAY REQUIRE SOME EXCESSIVE HEAT ADVISORIES IN SOME AREAS. MADE SOME ADJUSTMENTS TO LOWER MEX GUIDANCE POPS THURSDAY THROUGH SUNDAY...BUT MEX POPS LOOKED GENERALLY OK FOR TUESDAY AND WEDNESDAY./17/ && .AVIATION...VFR CONDS WL PERSIST THRU TOMORROW MORNING WITH SHORT LIVED MVFR/IFR CONDS PSBL ACROSS SERN AREAS NEAR SUNRISE. SFC WINDS MAY OCSNLY GUST TO NEAR 15KTS THRU THIS AFTN HOWEVER LGT WINDS 5-7KTS XPCTD TO REMAIN PREDOMINANT. SHWRS AS WELL AS AN ISOLD TS WILL BE PSBL E OF I-55 THRU THIS AFTN...WITH RN HEAVY AT TIMES. /BK/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 75 92 74 92 / 26 49 20 36 MERIDIAN 74 92 73 93 / 31 49 20 29 VICKSBURG 76 92 74 91 / 27 48 23 41 HATTIESBURG 74 92 74 92 / 28 60 23 59 NATCHEZ 75 90 74 89 / 28 72 28 67 GREENVILLE 76 93 74 92 / 35 49 21 31 GREENWOOD 75 94 74 94 / 37 48 23 25 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR MSZ025>033-037>039- 045-046-052. LA...NONE. AR...NONE. && BB/BK/17
Hazardous weather outlook, Jul 25, 2:58 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 258 PM CDT SUN JUL 25 2010 MSZ025>033-037>039-045-046-052-262000- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-NESHOBA-KEMPER-LAUDERDALE- 258 PM CDT SUN JUL 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY HOT AND HUMID CONDITIONS WILL RESULT IN HEAT INDEX READINGS AT OR ABOVE 105 DEGREES THROUGH THE EARLY PORTION OF THIS EVENING. A HEAT ADVISORY IS IN EFFECT UNTIL 8PM CDT ACCORDINGLY. THE HOT AND HUMID WEATHER WILL CONTINUE TOMORROW AFTERNOON WITH HEAT INDEX READINGS POSSIBLY RISING ABOVE 100 DEGREES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY MONDAY AS A WEAK AREA OF LOW PRESSURE AND ABUNDANT MOISTURE TRANSIT THE REGION. WHILE FLASH FLOODING IS NOT EXPECTED AT THIS TIME...THE HEAVY DOWNPOURS COULD RESULT IN PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY HOT AND HUMID CONDITIONS ARE EXPECTED ONCE AGAIN FROM MID TO LATE WEEK AS HIGH PRESSURE STRENGTHENS OVER THE REGION. AFTERNOON HEAT INDEX READINGS COULD REACH THE 105 TO 108 DEGREE RANGE DURING THE MID TO LATE WEEK TIME FRAME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034>036-040>044- 047>051-053>066-072>074-262000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-WARREN-HINDS-RANKIN-SCOTT-NEWTON-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 258 PM CDT SUN JUL 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH MONDAY AS A WEAK AREA OF LOW PRESSURE AND ABUNDANT MOISTURE TRANSIT THE REGION. WHILE FLASH FLOODING IS NOT EXPECTED AT THIS TIME...THE HEAVY DOWNPOURS COULD RESULT IN PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY HOT AND HUMID CONDITIONS ARE EXPECTED ONCE AGAIN FROM MID TO LATE WEEK AS HIGH PRESSURE STRENGTHENS OVER THE REGION. AFTERNOON HEAT INDEX READINGS COULD REACH THE 105 TO 108 DEGREE RANGE DURING THE MID TO LATE WEEK TIME FRAME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. BK
In the hours before
Special weather statement, Jul 25, 3:45 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 345 PM CDT SUN JUL 25 2010 MSZ026>028-036-252145- GRENADA MS-CARROLL MS-MONTGOMERY MS-HOLMES MS- 345 PM CDT SUN JUL 25 2010 ...STRONG THUNDERSTORMS MOVING ACROSS EAST CARROLL AND WEST MONTGOMERY COUNTIES... STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WERE MOVING TO THE NORTH ACROSS EAST CARROLL AND WEST MONTGOMERY COUNTIES. THE STRONGEST STORM WAS LOCATED 4 MILES SOUTHEAST OF NORTH CARROLLTON AT 344 PM CDT...MOVING NORTH AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EXTREME NORTH CENTRAL HOLMES...MONTGOMERY...CARROLL AND SOUTHWESTERN GRENADA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. OLB
Special weather statement, Jul 25, 3:59 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 359 PM CDT SUN JUL 25 2010 MSZ029-032-252200- WEBSTER MS-CHOCTAW MS- 359 PM CDT SUN JUL 25 2010 ...STRONG THUNDERSTORMS MOVING OVER WEBSTER AND CHOCTAW COUNTIES... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 11 MILES SOUTHWEST OF EUPORA AT 358 PM CDT...MOVING NORTH AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN CHOCTAW AND SOUTHWESTERN WEBSTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. OLB
Special weather statement, Jul 25, 4:38 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 438 PM CDT SUN JUL 25 2010 MSZ037-252235- ATTALA MS- 438 PM CDT SUN JUL 25 2010 ...STRONG THUNDERSTORMS OVER ATTALA COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WAS LOCATED 5 MILES NORTHEAST OF SMYRNA AT 436 PM CDT...MOVING NORTH AT 15 MPH. PONDING WATER CAN BE EXPECTED ON ROADWAYS AND IN AREAS WHERE DRAINAGE IS POOR. PEA SIZE HAIL AND 40 MPH WINDS ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN ATTALA COUNTY SHOULD MONITOR THIS STORM CLOSELY. OLB
Special weather statement, Jul 25, 5:01 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 501 PM CDT SUN JUL 25 2010 MSZ062-252300- LINCOLN MS- 501 PM CDT SUN JUL 25 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS AROUND 40 MPH WAS LOCATED OVER RUTH AT 500 PM CDT...AND MOVING NORTHWEST AT 10 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN LINCOLN COUNTY SHOULD MONITOR THIS STORM CLOSELY. 19
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:50 AM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence, Marion | 3 hr |
| Jul 25, 9:21 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Jul 25, 10:30 AM CDT | Flash Flood Watch | JAN | Clarke, Covington, Forrest, Jasper, Jefferson Davis, Jones and 5 more | 4 hr |
| Jul 25, 2:54 PM CDT | Heat Advisory | JAN | Attala, Carroll, Choctaw, Clay, Grenada, Kemper and 9 more | 5 hr |
| Jul 25, 4:42 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 48 min |
| Jul 25, 5:07 PM CDT | Flash Flood Warning | JAN | Grenada | 61 min |
| Jul 25, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes | 34 min |
| Jul 25, 6:24 PM CDT | Flash Flood Warning | JAN | Choctaw, Webster | 2 hr |
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.